I took two excedrin migraine pills about 5 hours ago


Q: I took two excedrin migraine pills about 5 hours ago. Since then I have been experiencing stomach pain, nausea, light headedness, and it feels like I am having a panic attack (I have had 3 major panic attacks in the past) what can I do to help this awful feeling? I'm afraid to go to sleep for fear I will pass out.

Symptoms:  Nausea, stomach pain, light headed, out of body/mind feeling

A:   Hello,
Thank you for your query at AskTheDoctor.com
I understand your concern.
One of the commonest side effects of excedrin has always been the anxiety state and the state of confusion post consumption of the drug. With a history of panic attacks in the past, excedrin in your case is triggering these symptoms.

There is no such drug that can counter the short-term anxiety associated with this pill, resting is the best option in this case, as once you wake up, you feel a lot better. I will advise you Tab. Rabeprazole 40 mg one dose before food, to reduce the stomach pain. As you experienced, be very careful with excedrin in the future as it can trigger stomach bleeding, inability to urinate, e.t.c

The symptoms will subside in a few hours.

Feel free to discuss further,

Related Q&A

Q: Hello, I am having bad stomach pain. There is no diarrhea or vomiting just pain in the upper and mid part of my abdom...

Q: I have had a persistent headache that seemingly came on overnight exactly 28 days ago, with a few other symptoms aris...

Q: My 5 year old child swollowed a nickel what do i do

Q: Hi i m 25 years old n me n my husband had unprotected sex on the last day of my menstrual cycle ie on 25th Jan n I ha...

Q: Hi i have a slightly low thyroid and iam on medication. i recently wanted to take a amino acid blend, which includes ...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon